# SDR FDEA201202040472

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8304501
- Condition: Cracked
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 405 , X 44 LT UPPER CABIN FLOOR SUPPORT FOUND CRACKED .  FLOOR SUPPPORT R & R IAW SRM 51-31-01, REV 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
